# SDR YENA201807290297

- Difficulty date: July 29, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 7815
- Aircraft time: 4,165 hours, 807 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 23, JFK-BNA. FWD CARGO SMOKE DET INTERMITTENT TWO TIMES (SMOKE DETECTORS FWD CARGO- FWD CARGO EMPTY). ITEM PLACED ON MEL PER 26-16-03D MCC CHRIS FWD CARGO COMPT DEACT. SUPPLEMENTAL INFORMATION TO FOLLOW.
